Alert archive / Alabama / Flash Flood Warnings in 2008

Flash Flood Warning 13, NWS Huntsville, AL

June 1, 2008Madison County, Alabama

NWS Huntsville, AL issued this flash flood warning at Jun 1, 2008, 4:40 PM CDT for Madison County, Alabama. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2008, 4:40 PM CDT (21:40 UTC)
Expired
Jun 1, 2008, 5:59 PM CDT
In force
79 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

County Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 33 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHUN 012141
FFWHUN
ALC089-020045-
/O.NEW.KHUN.FF.W.0013.080601T2140Z-080602T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
440 PM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 745 PM CDT

* AT 435 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING   
  AT THE INTERSECTION OF MAYSVILLE ROAD AND BELL FACTORY             
  ROAD...WHERE TEN INCHES OF RUNNING WATER HAD FLOODED THE           
  INTERSECTION.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEPOSIT    
  AND AREAS ALONG BERRY SPRING CREEK.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3489 8634 3487 8635 3474 8634 3473 8635
      3464 8635 3463 8634 3460 8634 3472 8653
      3489 8647

$$

KULA
2 follow-up statements
000 
WGUS74 KHUN 012228
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
527 PM CDT SUN JUN 1 2008

ALC089-020045-
/O.CON.KHUN.FF.W.0013.000000T0000Z-080602T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
527 PM CDT SUN JUN 1 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST
CENTRAL MADISON COUNTY...

THUNDERSTORMS HAVE EXITED THE WARNED AREA AND ADDITIONAL HEAVY RAIN 
IS NOT ANTICIPATED OVER THE NEXT HOUR OR TWO.  

HOWEVER...RUNOFF INTO SMALLER CREEKS MAY CONTINUE TO PRODUCE RAPID 
RISES AND POSSIBLE FLOODING IN LOW LYING AREAS.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAYSVILLE...
DEPOSIT AND BROWNSBORO.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3489 8634 3487 8635 3474 8634 3473 8635
      3464 8635 3463 8634 3460 8634 3472 8653
      3489 8647

$$

KULA
000 
WGUS74 KHUN 012259
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
558 PM CDT SUN JUN 1 2008

ALC089-012308-
/O.CAN.KHUN.FF.W.0013.000000T0000Z-080602T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
558 PM CDT SUN JUN 1 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL
MADISON COUNTY...

THE FLOOD THREAT HAS DIMINISHED. MINOR FLOODING OF LOW LYING AND 
FLOOD PRONE AREAS ARE POSSIBLE...DUE TO RECENT RAINFALL RUNOFF OF 
THIS STORM. STANDING WATER ON AREA HIGHWAYS MAY CAUSE 
HYDROPLANING...WITH A LOST OF VEHICLE CONTROL POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3489 8634 3487 8635 3474 8634 3473 8635
      3464 8635 3463 8634 3460 8634 3472 8653
      3489 8647

$$

KULA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 1:27 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 1, 1:27 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
127 PM CDT SUN JUN 1 2008

.DISCUSSION...A MOIST/VERY UNSTABLE AIRMASS EXISTS ACROSS THE
CENTRAL TENNESSEE VALLEY THIS AFTN. SEVERAL LOW LVL BOUNDARIES
CAN BE SEEN ACROSS THE AREA INCLUDING A NORTH-TO-SOUTH ORIENTED
OUTFLOW BNDRY THAT RESIDES JUST EAST OF I-65. THIS BOUNDARY IS A
RESULT OF THIS MORNING/S CONVECTION THAT AFFECTED PORTIONS OF NE
AL/SRN MIDDLE TN. A NICE THERMAL GRADIENT EXISTS ALONG THIS
LINE...WITH TEMPS RANGING FROM THE UPR 70S EAST TO NEAR 90F WEST.

FARTHER NORTH...THUNDERSTORMS CONTINUE TO DEVELOP ALONG A
WEST-TO-EAST ORIENTED BOUNDARY THAT IS DRAPED ACROSS SOUTHERN
TENNESSEE. SFC HEATING WITHIN AXIS OF LOW LVL CONFLUENCE AND
INSTABILITY WILL GENERATE ADDITIONAL THUNDERSTORMS SOUTH OF THIS
MAIN LINE THROUGH THE AFTERNOON HOURS. MLCAPE APPROACHING
2000 J/KG OVER NW ALABAMA WILL ALSO SUPPORT STRONG TO SEVERE
TSTMS...ESPECIALLY AROUND ANY BNDRY INTERACTION. PRIMARY THREATS
WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...WITH PWAT VALUES
AOA 1.75...HEAVY RAINFALL CAN BE EXPECTED...WHERE UP TO 1 INCH
OF RAIN COULD FALL IN LESS THAN 45 MINUTES.

TONIGHT...EXPECT CONVECTION TO WANE THIS EVENING WITH LOSS OF
DAYTIME HEATING AND WORKED-OVER AIRMASS. HOWEVER...LOW LVL FRONTAL
BOUNDARY WILL LINGER ACROSS THE AREA AND UPSTREAM ENERGY/H5 SPEED
MAX COULD SUPPORT REDEVELOPMENT OVERNIGHT. NOT CONVINCED A BROAD
MCS/MCC WILL MAINTAIN ITSELF ACROSS THE AREA GIVEN LACK OF LLJ...
BUT WOULD NOT BE SURPRISED TO SEE ISOLD/SCT TSTMS BREAK OUT ONCE
AGAIN TOWARD DAYBREAK.

MONDAY AND TUESDAY...ANY ONGOING CONVECTION FROM LATE TONIGHT SHOULD
GRADUALLY DISSIPATE OR MOVE SOUTHEAST OF THE AREA BY MID/LATE MRNG.
LINGERING LOW LVL BOUNDARY(IES) WILL TRIGGER ADDITIONAL SCT TSTMS
AS STRONG SFC HEATING OCCURS. MID LVL MCV/S WILL CONTINUE TO SLIDE
SOUTHEAST ACROSS THE AREA...ENHANCING UPWARD FORCING AND ORGANIZATION
FOR CONVECTION THROUGH THE DAY. PERSISTENT BOUNDARY WILL EVENTUALLY
BE FORCED BACK NORTH OF THE AREA MONDAY NIGHT AS DEEPENING SFC LOW
KICKS ACROSS THE CNTRL PLAINS. INCREASING S/SW FLOW WILL ALSO SHOVE
DEEPER MOISTURE NORTH OF THE AREA AS WELL. POP CHANCES WILL DECREASE
MON NGT/TUE...WITH ONLY A LINGERING SLT CHANCE THREAT ACROSS THE
HIGHER TERRAIN OF NE AL/SRN TN TUESDAY.

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
12Z/GFS DATA HAS BEEN DELAYED SO HAVE MADE LITTLE CHANGES TO THE
EXTENDED AT THIS TIME. EC/GFS CONTINUES TO SHOW THE STORM TRACK
REMAINING NORTH OF THE AREA THROUGH THE WEEKEND. THIS WILL RESULT
IN DRY AND WARM CONDITIONS. LWR/MID 90S WILL NOT BE OUT OF THE
QUESTION WED/THU AS UPR HIGH AMPLIFIES ACROSS THE SOUTHEAST STATES
IN RESPONSE TO DIGGING TROUGH OVER THE INTERMOUNTAIN WEST. COLD
FRONT FROM THIS SYSTEM NEVER APPEARS TO MAKE IT THIS FAR SOUTH...
SO PRECIP CHANCES REMAIN VERY LOW THROUGH THIS PERIOD. NADLER.83

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    69  88  68  92 /  30  30  10  20
SHOALS        68  88  67  93 /  30  40  10  10
CULLMAN       67  86  66  90 /  30  40  10  10
FAYETTEVILLE  67  85  65  90 /  40  30  10  20
ALBERTVILLE   69  88  68  91 /  30  30  10  20
FORT PAYNE    64  86  64  90 /  40  30  10  20

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

DJN.83
Hazardous weather outlook, Jun 1, 12:12 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1212 PM CDT SUN JUN 1 2008

ALZ001>010-016-TNZ076-096-097-020400-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1212 PM CDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THROUGH TONIGHT...

A WEAK COLD FRONT MOVING INTO THE AREA WILL INTERACT WITH A HIGHLY
UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY BECOME
SEVERE...ESPECIALLY THROUGH EARLY EVENING...CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY DOWNPOURS AND FREQUENT
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ALL STORMS.

THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH THE
OVERNIGHT HOURS AS THE COLD FRONT SINKS SOUTH ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE WEAK FRONTAL BOUNDARY WILL LIFT BACK NORTHWARD ON MONDAY...
CAUSING SCATTERED SHOWERS AND THUNDERSTORMS TO REDEVELOP...
ESPECIALLY ACROSS NORTHWEST ALABAMA. A FEW STORMS MAY BECOME STRONG
TO SEVERE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED FOR
MONDAY AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS AFTERNOON AND EVENING.

BCC/JLL

In the hours before

Special weather statement, Jun 1, 4:00 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
400 PM CDT SUN JUN 1 2008

ALZ004-007-012130-
LAWRENCE-MORGAN-
400 PM CDT SUN JUN 1 2008

...SIGNIFICANT WEATHER ALERT FOR LAWRENCE AND MORGAN COUNTIES UNTIL
430 PM CDT...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FLINT CITY...OR 10 MILES
EAST OF MOULTON...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM
ALONG WITH BRIEF HEAVY RAIN AND DANGEROUS LIGHTNING.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SPEAKE.
  NEEL.
  BASHAM.
  MASSEY.
  HARTSELLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JLL
Local storm report, Jun 1, 4:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
406 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             1 WNW HUNTSVILLE        34.73N 86.60W
06/01/2008  E0.88 INCH       MADISON            AL   TRAINED SPOTTER

            NICKLE SIZED HAIL WAS REPORTED AT I-565 AND THE MEMORIAL
            PARKWAY.

&&

KULA
Special weather statement, Jun 1, 4:06 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
406 PM CDT SUN JUN 1 2008

ALZ002-004-012130-
COLBERT-LAWRENCE-
406 PM CDT SUN JUN 1 2008

...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAWRENCE COUNTIES UNTIL
430 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOWN CREEK...OR 14 MILES EAST OF MUSCLE
SHOALS...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LEIGHTON.
  TOWN CREEK.
  COURTLAND.
  WHEELER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JLL
Local storm report, Jun 1, 4:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
408 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             HUNTSVILLE              34.73N 86.59W
06/01/2008  E0.25 INCH       MADISON            AL   AMATEUR RADIO

            NICKEL HAIL WAS REPORTED AT THE INTERSECTION OF SPARKMAN
            DRIVE AND NORTH MEMORIAL PARKWAY.

&&

KWEBER
Local storm report, Jun 1, 4:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
415 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND GST     6 ESE MERIDIANVILLE     34.81N 86.49W
06/01/2008  E55 MPH          MADISON            AL   NWS EMPLOYEE

            55 MPH WIND GUSTS WERE REPORTED.

&&

KULA
Local storm report, Jun 1, 4:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
432 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             HUNTSVILLE              34.73N 86.59W
06/01/2008  E0.88 INCH       MADISON            AL   AMATEUR RADIO

            NICKEL HAIL REPORTED IN HUNTSVILLE AT THE FIVE POINTS
            AREA.

0404 PM     HAIL             DANVILLE                34.41N 87.08W
06/01/2008  E0.88 INCH       MORGAN             AL   AMATEUR RADIO

            NICKEL HAIL REPORTED NEAR DANVILLE.

0407 PM     TSTM WND GST     6 ESE MERIDIANVILLE     34.81N 86.49W
06/01/2008  E0.00 MPH        MADISON            AL   NWS EMPLOYEE

0410 PM     HAIL             7 SW ALBERTVILLE        34.19N 86.30W
06/01/2008  E1.00 INCH       MARSHALL           AL   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED 7 MILES SOUTHWEST OF
            ALBERTVILLE.

0411 PM     TSTM WND DMG     HUNTSVILLE              34.73N 86.59W
06/01/2008                   MADISON            AL   AMATEUR RADIO

            WIND OF 70 MPH REPORTED AT THE INTERSECTION OF MAYSVILLE
            AND BELLFACTORY ROAD IN NORTHEAST HUNTSVILLE. MULTIPLE
            TREES BLOWN DOWN IN THIS AREA.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:10 PM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall35 min
Jun 1, 3:42 PM CDTSevere Thunderstorm WarningHUNMadison33 min
Jun 1, 3:46 PM CDTSevere Thunderstorm WarningHUNDeKalb44 min
Jun 1, 3:47 PM CDTSevere Thunderstorm WarningHUNMarshall43 min
Jun 1, 4:14 PM CDTSevere Thunderstorm WarningHUNMadison46 min
Jun 1, 4:15 PM CDTSevere Thunderstorm WarningHUNMorgan19 min
Jun 1, 4:19 PM CDTSevere Thunderstorm WarningHUNLawrence26 min
Jun 1, 4:24 PM CDTSevere Thunderstorm WarningHUNJackson36 min
Jun 1, 4:48 PM CDTFlash Flood WarningHUNColbert, Lauderdale73 min
Jun 1, 4:51 PM CDTFlash Flood WarningHUNLawrence107 min
Jun 1, 4:54 PM CDTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan22 min
Jun 1, 5:12 PM CDTSevere Thunderstorm WarningHUNJackson33 min
Jun 1, 5:19 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan26 min
Jun 1, 5:34 PM CDTSevere Thunderstorm WarningHUNCullman26 min
Jun 1, 5:40 PM CDTSevere Thunderstorm WarningHUNMarshall25 min
Jun 1, 6:03 PM CDTSevere Thunderstorm WarningHUNCullman27 min
Jun 1, 6:27 PM CDTSevere Thunderstorm WarningHUNCullman33 min

Nearby

Flash Flood Warnings in Alabama, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.